×

zbMATH — the first resource for mathematics

On degenerate elliptic-parabolic operators of second order and their associated diffusions. (English) Zbl 0344.35041

MSC:
35J70 Degenerate elliptic equations
35K10 Second-order parabolic equations
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
35M99 Partial differential equations of mixed type and mixed-type systems of partial differential equations
60J60 Diffusion processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bony, Ann. Inst. Fourier, XIX, No. 1 pp 277– (1969) · Zbl 0176.09703
[2] Fichera, Atti. Naz. Lincei Mem., Ser. 8 5 pp 1– (1956)
[3] Hill, Indiana Univ. Math. Jour., Vol. 20, No. 3 pp 213– (1970)
[4] Kohn, Comm. Pure Appl. Math. 20 pp 797– (1967)
[5] Oleinik, Doklady Acad. Nauk SSSR, Vol. 157, 1964, pp. 1297-1301. (In Russian.) English translation in Soviet Math. 5 pp 1129– (1964)
[6] Oleinik, Rend. Classe, Sci. Fis. Mat. Nat. Acad. Naz. Lincei, Ser. 8 40 pp 775– (1966)
[7] Phillips, J. Math. Mech. 17 pp 891– (1967)
[8] The sharp maximum principle for nonlinear inequalities. (Preprint.) · Zbl 0235.35007
[9] Stroock, I, Comm. Pure Appl. Math. 22 pp 345– (1969)
[10] and , On the support of diffusion processes, with applications to the strong maximum principle, to appear in the Proceedings of the Sixth Berkeley Symposium in Probability and Statistics.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.